RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1982, Volume 37, Issue 4(226), Pages 147–148 (Mi umn3775)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On subgroups of the unitary group over a semilocal ring

N. A. Vavilov


Full text: PDF file (162 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1982, 37:4, 145–146

Bibliographic databases:

MSC: 16L30, 16W10, 16W22
Received: 15.12.1981

Citation: N. A. Vavilov, “On subgroups of the unitary group over a semilocal ring”, Uspekhi Mat. Nauk, 37:4(226) (1982), 147–148; Russian Math. Surveys, 37:4 (1982), 145–146

Citation in format AMSBIB
\Bibitem{Vav82}
\by N.~A.~Vavilov
\paper On subgroups of the unitary group over a~semilocal ring
\jour Uspekhi Mat. Nauk
\yr 1982
\vol 37
\issue 4(226)
\pages 147--148
\mathnet{http://mi.mathnet.ru/umn3775}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=667979}
\zmath{https://zbmath.org/?q=an:0521.20029}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1982RuMaS..37..145V}
\transl
\jour Russian Math. Surveys
\yr 1982
\vol 37
\issue 4
\pages 145--146
\crossref{https://doi.org/10.1070/RM1982v037n04ABEH003970}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982RC43300027}


Linking options:
  • http://mi.mathnet.ru/eng/umn3775
  • http://mi.mathnet.ru/eng/umn/v37/i4/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:121
    Full text:47
    References:23
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017